Jump to content



Photo

3-1/2 Months Off


  • Please log in to reply
10 replies to this topic

#1 Cjmansf

Cjmansf

    Member

  • Members
  • PipPip
  • 26 posts
  • LocationOhio

Posted 26 May 2018 - 03:09 PM

Here we are, another month gone by. What a month it's been. There are a lot of things going on right now that I should be very happy about but I am not. Over the last couple of weeks I've had a lot of very strong suicidal thoughts. Or really just bad thoughts in general. Extremely difficult to find joy in anything. I certainly understand why people choose to commit suicide as there just seems to be no other way out. For me, I know that I cannot. I know that it's not the answer so often time I just have to sit with it and hope things get better. I don't have to tell anyone here how awful that is. Those around me always ask how things are and I always say "some things are better but I have new problems now". I've had issues with pins an needles/burning in my arms and hands but it seems to be more prominent now. I've developed burning/dull pain in my chest and down my sides. My shoulders are constantly tight and it pulls on everything. My sleeping issues have returned in the form of back pain, chest discomfort, arm numbness and what seems like heart flutters but my pulse/Ox and BP are always fine. Since it's in the high 80° here in Ohio/Michigan I decided to try to get outside yesterday. I don't know if it was the heat or what but my chest became very heavy, vision blurry, dizziness was so bad I felt as though I was about to faint. The best I could describe it to those around me was that I just felt very ill. I happened to drink a glass of soda and within a few minutes I felt manageable again. This got me thinking and searching. Came across some other posts about PAWS and cymbalta withdrawal messibn with blood sugar levels. Now I've had many tests done other the last few months and I was very surprised to see I had not had blood sugar tested. Could this be why I've had such horrible weeks? Thinking back, it seems like having a sugary snack didn't really make much difference at times. Yesterday however, it certainly did and it seemed as though some of the pins and needles subsided slightly. I remember reading somewhere here that withdrawal can cause blood sugar swings that are hard to get under control. I don't have history of this so for me it's ready hard to recognize if it is indeed what's going on. Once again, everyone's posts help tremendously. I'm a very strong willed person and this whole thing has just brought me to my knees for months on end. I keep trying to do my best to push forward and figure this out.

#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 9,881 posts
  • LocationMissouri

Posted 26 May 2018 - 07:52 PM

A lot of what you describe is typical for Cymbalta. The pins, needles, burning are all forms of peripheral neuropathy. It will pass. You are right about the blood sugar. It is a good idea to check it. I am concerned about your destructive thoughts. Are you sure you don't need to tell your dr about it?


#3 Cjmansf

Cjmansf

    Member

  • Members
  • PipPip
  • 26 posts
  • LocationOhio

Posted 26 May 2018 - 09:38 PM

FH I got carried away blurting out all of that and forgot to mention that I am doing therapy each week. I do talk those things out regularly. For me the process is cyclical. The physical aspect spills over to the unbearable, causes depression/anxiety, bad thoughts and more depression. I use to run often and it helped but at this point it still makes the physical side worse. I remember reading a member post that this forces you to basically sit on the sidelines as those around you enjoy life. Boy isn't that the truth!

#4 gail

gail

    God-like

  • Site Supporter
  • 5,336 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, to get help and to return the favor if I can.

Posted 27 May 2018 - 05:09 AM

Hello CJ,

Three and a half months is the turning point. Where good days are getting more and more numerous. Have you felt the slightest amelioration recently?

This is where it gets better and better. Supposed to get better.

I would give it a few weeks more, if it doesn't get any better, I would think of going on something else. Like Zoloft or Prozac or Lexapro. Long half lives. My thoughts!

#5 Cjmansf

Cjmansf

    Member

  • Members
  • PipPip
  • 26 posts
  • LocationOhio

Posted 27 May 2018 - 06:58 PM

Hi Gail,

A couple weeks ago it seemed as though I was on an upswing. I felt better and decide to get more active. I went for a couple 3 mile runs two consecutive days. This is much shorter than the distances I've done before. I noticed my back tightening up in the days afterwards and things went downhill from there. It's taken a week and a half of feeling horrible to start to break. I'm hoping that this time things continue to get better. Just like everyone says, sometimes it's two steps forward and five steps back. I will be keeping a close eye on my feelings. Hoping those improve as well. We'll see what the next few weeks brings.

#6 gail

gail

    God-like

  • Site Supporter
  • 5,336 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, to get help and to return the favor if I can.

Posted 28 May 2018 - 06:17 AM

Hi CJ,

That's good to hear, there was improvement, until you overdid it.
.
FH often mentions that if you outdo yourself during withdrawal, that you will pay for it in the days to come. I guess this is what happened.

Keep a journal of your feelings every day to see what's going on, we so forget.

And do keep updating please, it's a very interesting phase you are going through, the 3 1/2 months where big changes begin. You get more good days but still combined with bad days.
I will be following you my dear.

#7 Farfaraway

Farfaraway

    Member

  • Members
  • PipPip
  • 25 posts

Posted 29 May 2018 - 08:33 PM

Cj I know how you feel! I haven’t even hit 3 months yet, closer everyday. Still feeling the bad effects, tightness in muscles, hands hurt, not really digesting anything and have anxiety, panic, and bad thoughts. I have never had bad thoughts. The exercise thing helps but it’s easy to get injured from running when everything on you is like an exhausted feeling. Hang in there, I’m trying as well!

#8 gail

gail

    God-like

  • Site Supporter
  • 5,336 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, to get help and to return the favor if I can.

Posted 30 May 2018 - 06:44 AM

Hello Farfaraway,

A bit more time is needed. As a so so dear member used to say "Get the anxiety down".

Do what is needed for that. Anxiety is a beast with magnifying glasses, all seems so worst when it's there.

#9 Farfaraway

Farfaraway

    Member

  • Members
  • PipPip
  • 25 posts

Posted 30 May 2018 - 09:55 AM

Working on the anxiety and just hoping that these things will be that of the past soon. Thanks 😄

#10 Cjmansf

Cjmansf

    Member

  • Members
  • PipPip
  • 26 posts
  • LocationOhio

Posted 30 May 2018 - 10:10 AM

I'm with you farfar, some days are more of a battle than others. (today being one of them). That, in and of itself, is an improvement from weeks past. Just like you I'm hoping all this fighting pays off. I do feel like going through this has taught me a lot about handling this. More skills than I developed in the decade of meds alone. I appreciate you sharing where you are right now.

#11 Farfaraway

Farfaraway

    Member

  • Members
  • PipPip
  • 25 posts

Posted 30 May 2018 - 12:45 PM

Yeah, only if we had known. I just want some semblance of normal back in my life. This is for the birds!



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users